# SDR VTZA98249

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A155
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6496 - IAD-MDT - DURING CLIMB, EXPERIENCED A LOSS OF HYD PRESS ON BOTH PUMPS, WHEN GEAR RETRACTED.  FLT CREW CONTACTED DISPATCH AND RETURNED TO IAD, WHERE AN EMERGENCY WAS DECLARED DUE TO NO HYDRAULIC PRESSURE.  FLT CREW HAD TO MANUALLY PUMP GEAR DOWN AND MADE AN UNEVENTFUL LANDING AT IAD.  AIRCRAFT WAS STOPPED ON TAXI WAY WHERE IT WAS MET BY MX AND RAMP PERSONNEL.  LANDING GEAR WAS PINNED, PAX'S DEPLANED.  A/C WAS TOWED TO HANGAR FOR REPAIR.  THE LT MAIN LANDING GEAR RETRACT JACK PRESSURE LINE HAD CRACKED, CAUSING LOSS OF FLUID.  PRESSURE LINE WAS REPLACED, ALL REQUIRED CHECKS WERE ACCOMPLISHED AND THE A/C WAS RELEASED FOR SERVICE.  (M)
